WoRMS taxon details

Okenia angelica Gosliner & Bertsch, 2004

388774  (urn:lsid:marinespecies.org:taxname:388774)

accepted
Species
marine
Gosliner T. M.; Bertsch H. (2004). Systematics of <em>Okenia</em> from the Pacific coast of North America (Nudibranchia: Goniodorididae) with descriptions of three new species. <em>Proceedings of the California Academy of Sciences.</em> (4) 55(22): 414-430., available online at http://researcharchive.calacademy.org/research/scipubs/pdfs/v55/proccas_v55_n22.pdf [details]  Available for editors  PDF available [request] 
MolluscaBase (2018). Okenia angelica Gosliner & Bertsch, 2004. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=388774 on 2018-12-15
Date
action
by
2009-04-03 07:35:23Z
created
db_admin
2014-03-13 11:53:53Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Gosliner T. M.; Bertsch H. (2004). Systematics of <em>Okenia</em> from the Pacific coast of North America (Nudibranchia: Goniodorididae) with descriptions of three new species. <em>Proceedings of the California Academy of Sciences.</em> (4) 55(22): 414-430., available online at http://researcharchive.calacademy.org/research/scipubs/pdfs/v55/proccas_v55_n22.pdf [details]  Available for editors  PDF available [request]